# SDR 07FDEA01732

- Difficulty date: May 9, 2007
- Submitted: May 10, 2007
- Operation: Air carrier
- Aircraft: N410FE
- Make and model: Airbus A310-203
- Aircraft serial: 356
- Aircraft time: 37,658 hours, 20,102 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

6 AREAS OF CORROSION EXIST AT MDCC SEAT TRACK L-2 BETWEEN FRAMES 63 AND 64 THRU FRAME 70, DEFECTED AREA MEASURES 10 SQ INCHES DUE TO AREA OF CORROSION FOUND TO BE OUT OF LIMITS.  REPAIRED SEAT TRACK BY SPLICING IN NEW TRACK SECTION IAW A310-200 SRM 53-10-16.
